Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1561. M. Sal Moslehian,
    On product of projections,
    Arch. Math. (Brno) 40(2004), 355-357  [abstract]   
     
    1562. M. Akhavan-Malayeri and A. Rhemtulla,
    Products of communicators in free groups,
    Internat. J. Algebra Comput. 13(2004), 231-240  [abstract]   
     
    1563. M. Hadizadeh (join with A. R. Zokayi, and P. Darania),
    On the discrete group analysis for solving some classes of Emden-Fowler equations,
    AMRX Appl. Math. Res. Express 5(2004), 169-178  [abstract]   
     
    1564. W. Huang, T. Liu, M. Rao, H. Azari and Sh. Zhang,
    Richardson extrapolations of Galerkin finite element methods for parabolic partial differential equations,
    Dynam. Contin. Discrete Impuls. Systems 11(2004), 653-664  [abstract]   
     
    1565. H. H. Najaf-abadi, H. Sarbazi-azad and P. Rajabzadeh,
    Performance modeling of fully adaptive wormhole routing in 2-D mesh-connected multiprocessors,
    Modeling, analysis, and simulation of computer and telecom. systems
    De-Groot and Harrison, eds.
    IEEE Computing society press

    (2004) 
    [abstract]   
     
    1566. J. Asadollahi and Sh. Salarian,
    Gorenstein objects in triangulated categories,
    J. Algebra 281(2004), 264-286  [abstract]   
     
    1567. A. Gamburd and M. Shahshahani,
    Uniform diameter bounds for some families of Cayley graphs,
    Internat. Math. Res. Notices 71(2004), 3813-3824  [abstract]   
     
    1568. A. Daneshgar and H. Hajiabolhassan,
    Random walks and graph homomorphisms,
    DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 63(2004), 49-63  [abstract]   
     
    1569. A. R. Aliabad, F. Azarpanah and M. Namdari,
    Rings of continuous functions vanishing at infinity,
    Comment. Math. Univ. Carolin. 45(2004), 519-533  [abstract]   
     
    1570. M. Mohammad-Noori, Z. Eslami and G. B. Khosrovshahi,
    Enumeration of t-designs through intersection matrices,
    Des. Codes Cryptogr. 32(2004), 185-191  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.